# SDR FDEA201103161019

- Difficulty date: March 16, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN GOUGED SEVERAL AREAS STA 620, STR 6L TO 9L.  ACCOMPLISHED REPAIR IAW EA 7-5330-143950 FUSELAGE-AD 98-11-03 R1-MCD   SURROUND STRUCTURE, INNER SKIN GOUGE REPAIR.
